CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Schatten-von neumann properties of bilinear hankel forms of higher weights

Marcus Sundhäll (Institutionen för matematiska vetenskaper, matematik)
Mathematica Scandinavica (00255521 ). Vol. 98 (2006), 2, p. 283-319.
[Artikel, refereegranskad vetenskaplig]

Hankel forms of higher weights, on weighted Bergman spaces in the unit ball of Cd, were introduced by Peetre. Each Hankel form corresponds to a vector-valued holomorphic function, called the symbol of the form. In this paper we characterize bounded, compact and Schatten-von Neumann struct J sign p class (2 ≤ p < ∞) Hankel forms in terms of the membership of the symbols in certain Besov spaces.



Denna post skapades 2009-12-09.
CPL Pubid: 103175

 

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematisk analys

Chalmers infrastruktur